Universidad Complutense de Madrid
E-Prints Complutense

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 23.

Junge, M. and Palazuelos Cabezón, Carlos (2016) CB-norm estimates for maps between noncommutative Lp-spaces and quantum channel theory. International Mathematics Research Notices (3). pp. 875-925. ISSN 1073-7928

Junge, Marius and Palazuelos Cabezón, Carlos (2015) Channel capacities via p-summing norms. Advances in Mathematics, 272 . pp. 350-398. ISSN 0001-8708

Navascués Cobo, Miguel and Pérez García, David and Junge, Marius and Palazuelos Cabezón, Carlos and Scholz, V. B. and R. F. Werner, R. F. (2011) Connes' embedding problem and Tsirelson's problem. Journal of Mathematical Physics, 52 (1). ISSN 0022-2488

González Guillén, Carlos Eduardo and Palazuelos Cabezón, Carlos and Villanueva, Ignacio (2016) Euclidean Distance Between Haar Orthogonal and Gaussian Matrices. Journal of Theoretical Probability . pp. 1-26. ISSN 0894984 (In Press)

Palazuelos Cabezón, Carlos and Peralta Pereira, Antonio Miguel and Villanueva, Ignacio (2009) Factorizing multilinear operators on Banach spaces, C*-algebras and JB*-triples. Studia Mathematica, 192 (2). pp. 129-146. ISSN 0039-3223

Jarchow , Hans and Palazuelos Cabezón, Carlos and Pérez García, David and Villanueva, Ignacio (2007) Hahn–Banach extension of multilinear forms and summability. Journal of Mathematical Analysisand applications, 336 (2). pp. 1161-1177. ISSN 0022-247X

Junge, M. and Palazuelos Cabezón, Carlos and Parcet, J. and Perrin, M. (2015) Hypercontractivity in finite-dimensional matrix algebras. Journal of Mathematical Physics, 56 (2). ISSN 0022-2488

Junge, M. and Palazuelos Cabezón, Carlos (2011) Large Violation of Bell Inequalities with Low Entanglement. Communications in Mathematical Physics , 306 (3). pp. 695-746. ISSN 0010-3616

Palazuelos Cabezón, Carlos and Yin, Z. (2015) Large bipartite Bell violations with dichotomic measurements. Physical Review A, 92 (5). 052313-1. ISSN 1050-2947

Palazuelos Cabezón, Carlos and Sánchez Pérez, Enrique A. and Tradacete Pérez, Pedro (2012) Maurey-Rosenthal factorization for p-summing operators and Dodds-Fremlin domination. Journal of operator theory, 68 (1). pp. 205-222. ISSN 1841-7744

Palazuelos Cabezón, Carlos (2014) On the largest Bell violation attainable by a quantum state. Journal of functional analysis, 267 (7). pp. 1959-1985.

Junge, M. and Pérez García, David and Palazuelos Cabezón, Carlos and Villanueva, Ignacio and Wolf, Michael (2009) Operator Space theory: a natural framework for Bell inequalities. Physical Review Letters, 104 . ISSN 0031-9007, ESSN: 1079-7114

Villanueva, Ignacio and Palazuelos Cabezón, Carlos and Peralta Pereira, Antonio Miguel (2008) Orthogonally additive polynomials on C*-Algebras. Quarterly Journal of Mathematics , 59 . pp. 363-374. ISSN 0033-5606

González-Guillén, Carlos E. and Lancien, Cécilia and Palazuelos Cabezón, Carlos and Villanueva, Ignacio (2017) Random Quantum Correlations are Generically Non-classical. Annales Henri Poincaé, 18 (12). pp. 3793-3813. ISSN 1424-0637

Cooney, T. and Junge, M. and Palazuelos Cabezón, Carlos and Pérez García, David (2015) Rank-one quantum games. Computational complexit, 24 (1). pp. 133-196. ISSN 1420-8954

Junge, M. and Oikhberg, T. and Palazuelos Cabezón, Carlos (2016) Reducing the number of questions in nonlocal games. Journal of Mathematical Physics, 57 (10). pp. 102203-1. ISSN 00222488

González-Guillén, C.E. and Jimenez, C.H. and Palazuelos Cabezón, Carlos and Villanueva, Ignacio (2016) Sampling Quantum Nonlocal Correlations with High Probability. Communications in Mathematical Physics, 344 (1). pp. 141-154. ISSN 0010-3616

Palazuelos Cabezón, Carlos (2012) Superactivation of Quantum Nonlocality. Physical Review Letters, 109 (19). ISSN 0031-9007

Palazuelos Cabezón, Carlos and Vidick, Thomas (2016) Survey on nonlocal games and operator space theory. Journal of mathematical physics, 57 (1). 015220-1. ISSN 0022-2488

Fernández González, Carlos and Palazuelos Cabezón, Carlos and Pérez García, David (2008) The natural rearrangement invariant structure on tensor products. Journal of Mathematical Analysis and Applications, 343 (1). pp. 40-47. ISSN 0022-247X

Villanueva, Ignacio and Junge, Marius and Pérez García, David and Wolf, Michael and Palazuelos Cabezón, Carlos (2008) Unbounded violation of tripartite Bell inequalities. Communications in Mathematical Physics , 279 (2). pp. 455-486. ISSN 0010-3616

Villanueva, Ignacio and Junge, Marius and Pérez García, David and Wolf, Michael and Palazuelos Cabezón, Carlos (2010) Unbounded violations of bipartite Bell Inequalities via Operator Space theory. Communications in Mathematical Physics, 300 (3). pp. 715-739. ISSN 0010-3616

Junge, M. and Pérez García, David and Palazuelos Cabezón, Carlos and Villanueva, Ignacio and Wolf, Michael (2010) Unbounded violations of bipartite Bell Inequalities via Operator Space theory. Communications in Mathematical Physics, 300 (3). pp. 715-739. ISSN 0010-3616, 1432-0916 (Online) (Submitted)

This list was generated on Thu Oct 24 06:52:53 2019 CEST.